1. H. Cartan, Elementary Theory of Analytic Functions of One or Several Complex Variables, Addison-Wesley Publishing Company, Reading (Mass.), Palo Alto, London, 1963.
2. K.-T. Chen, Local diffeomorphisms — C^ꝏ realization of formal properties, Amer. J. Math. 87 (1965), 140–157.
3. H. Fripertinger and L. Reich, The formal translation equation and formal cocycle equations for iteration groups of type I, Aequationes Math. 76 (2008), 54–91.
4. H. Fripertinger and L. Reich, The formal translation equation for iteration groups of type II, Aequationes Math. 79 (2010), 111–156.
5. H. Fripertinger and L. Reich, On the formal first cocycle equation for iteration groups of type II, in: D. Fournier-Prunaret, L. Gardini, and L. Reich (eds.), Proceedings of the European Conference on Iteration Theory 2010, ESAIM Proc., 36, EDP Sciences, Les Ulis, 2012, pp. 32–47. http://www.esaim-proc.org/.
6. H. Fripertinger and L. Reich, On the formal second cocycle equation for iteration groups of type II, J. Difference Equ. Appl. 21 (2015), no. 7, 564–578.
7. H. Fripertinger and L. Reich, The translation equation in the ring of formal power series over C and formal functional equations, in: J. Brzdęk, K. Ciepliński, and Th.M. Rassias (eds.), Developments in Functional Equations and Related Topics, Springer, Cham, 2017, pp. 41–69.
8. P. Henrici, Applied and Computational Complex Analysis. Vol. I: Power Series-Integration-Conformal Mapping-Location of Zeros, John Wiley & Sons, New York etc., 1974.
9. E. Hille, Ordinary Differential Equations in the Complex Domain, Pure and Applied Mathematics (A Wiley-Interscience publication), John Wiley & Sons, New York etc., 1976.
10. E.L. Ince, Ordinary Differential Equations, Dover Publications, Inc., New York, 1956.
11. W. Jabłoński, One-parameter groups of formal power series of one indeterminate, in: Th.M. Rassias and J. Brzdęk (eds.), Functional Equations in Mathematical Analysis, Dedicated to the memory of Stanisław Marcin Ulam on the occasion of the 100th anniversary of his birth, Springer, New York, 2012, pp. 523–545.
12. W. Jabłoński and L. Reich, On the form of homomorphisms into the differential group L^1_s and their extensibility, Results Math. 47 (2005), 61–68.
13. W. Jabłoński and L. Reich, On the solutions of the translation equation in rings of formal power series, Abh. Math. Sem. Univ. Hamburg 75 (2005), 179–201.
14. W. Jabłoński and L. Reich, A new approach to the description of one-parameter groups of formal power series in one indeterminate, Aequationes Math. 87 (2014), 247–284.
15. I. Laine, Introduction to local theory of complex differential equations, in: I. Laine (ed.), Complex Differential and Functional Equations: Proceedings of the Summer School Held in Mekrijärvi, July 30–August 3, 2000, Report Series, volume 5, University of Joensuu, Joensuu, 2003, pp. 81–106.
16. D.C. Lewis Jr, Formal power series transformations, Duke Math. J. 5 (1939), 794–805.
17. G.H. Mehring, Der Hauptsatz über Iteration im Ring der formalen Potenzreihen, Aequationes Math. 32 (1987), 274–296.
18. E. Peschl and L. Reich, Beispiel einer kontrahierenden biholomorphen Abbildung, die in keine Liesche Gruppe biholomorpher Abbildungen einbettbar ist, Bayer. Akad. Wiss. Math.-Natur. Kl. S.-B. 5 (1971), 81–92, 1972.
19. C. Praagman, Roots, iterations and logarithms of formal automorphisms, Aequationes Math. 33 (1987), 251–259.
20. L. Reich, On a differential equation arising in iteration theory in rings of formal power series in one variable, in: R. Liedl, L. Reich, and Gy. Targonsky (eds.), Iteration Theory and its Functional Equations, Lecture Notes in Mathematics 1163, Springer, Berlin, 1985, pp. 135–148.
21. L. Reich, On families of commuting formal power series, Ber. No. 294, 18 pp., Berichte der Mathematisch-statistischen Sektion der Forschungsgesellschaft Joanneum, 285–296, Graz, 1988.
22. L. Reich, On power series transformations in one indeterminate having iterative roots of given order and with given multiplier, in: J.P. Lampreia et al. (eds.), European Conference on Iteration Theory (ECIT ’91), World Scientific, Singapore-New Jersey- London-Hong Kong, 1992, pp. 210–216.
23. L. Reich and J. Schwaiger, Über die analytische Iterierbarkeit formaler Potenzreihenvektoren, Österreich. Akad. Wiss. Math.-Naturwiss. Kl. S.-B. II 184 (1975), 599–617.
24. L. Reich and J. Schwaiger, Über einen Satz von Shl. Sternberg in der Theorie der analytischen Iterationen, Monatsh. Math. 83 (1977), 207–221.
25. St. Scheinberg, Power series in one variable, J. Math. Anal. Appl. 31 (1970), 321–333.
26. S. Sternberg, Infinite Lie groups and the formal aspects of dynamical systems, J. Math. Mech. 10 (1961), 451–474.
Google Scholar